Open Access
Volume 28, 2022
Article Number 54
Number of page(s) 42
Published online 02 August 2022
  1. J.P. Albert, J.L. Bona and J.M. Restrepo, Solitary-wave solutions of the Benjamin equation. SIAM J. Appl. Math. 59 (1999) 139–2161. [MathSciNet] [Google Scholar]
  2. J.P. Albert and F. Linares, Stability of solitary-wave solutions to long-wave equations with general dispersion Fifth Workshop on Partial Differential Equations (Rio de Janeiro, 1997). Mat. Contemp. 15 (1998) 1–19. [MathSciNet] [Google Scholar]
  3. B. Alvarez-Samaniego and J. Angulo, Existence and stability of periodic travelling-wave solutions of the Benjamin equation. Commun. Pure Appl. Anal. 4 (2005) 367–388. [CrossRef] [MathSciNet] [Google Scholar]
  4. J. Angulo, Instability of solitary wave solutions of the generalized Benjamin equation. Adv. Differ. Equ. 8 (2003) 55–82. [Google Scholar]
  5. G. Bachman and L. Narici, Functional Analysis. Academic Press Inc., Brooklyn New York, Fifth Printing (1972). [Google Scholar]
  6. T.B. Benjamin, Internal waves of permanent form in fluids of great depth. J. Fluid Mech. 29 (1967) 559–592. [CrossRef] [Google Scholar]
  7. T.B. Benjamin, A new kind of solitary waves. J. Fluid Mech. 245 (1992) 401–411. [CrossRef] [MathSciNet] [Google Scholar]
  8. T.B. Benjamin, Solitary and periodic waves of a new kind. Philo. Trans. Roy. Soc. London Ser. A 354 (1996) 1775–1806. [CrossRef] [Google Scholar]
  9. J.L. Bona and Chen, Existence and asymptotic properties of solitary-wave solutions of Benjamin-type equations. Adv. Differ. Equ. 3 (1998) 51–84. [Google Scholar]
  10. J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, Part II: The KdV-Equation. Geom. Funct. Anal. 3 (1993) 209–262. [CrossRef] [MathSciNet] [Google Scholar]
  11. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations. Universitext, Springer, New York (2011). [Google Scholar]
  12. R. Campistrano-Filho, C. Kwak and F.J. Vielma Leal, On the control issues for higher-order nonlinear dispersive equations on the circle. Preprint arXiv:2109.00147v1. [Google Scholar]
  13. W. Chen, Z. Guo and J. Xiao, Sharp well-posedness for the Benjamin equation. Nonlinear Anal. 74 (2011) 6209–6230. [CrossRef] [MathSciNet] [Google Scholar]
  14. C. Flores, S. Oh and D. Smith, Stabilization of dispersion-generalized Benjamin-Ono equation. Nonlinear dispersive waves and fluids. Contemp. Math. 725, Amer. Math. Soc. (2019) 111–136. [CrossRef] [Google Scholar]
  15. L. Grafakos, Modern Fourier Analysis, Graduate text in Mathematics, Second Edition. Springer (2009). [Google Scholar]
  16. R.J. Iorio Jr. and V. Magalhes, Fourier Analysis and Partial Differential Equations. Cambridge Studies in Advanced Mathematics 70. Cambridge University Press, Cambridge (2001). [Google Scholar]
  17. D.J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves. Philo. Mag. 39 (1895) 422–443. [CrossRef] [Google Scholar]
  18. C. Laurent, Global controllability and stabilization for the nonlinear Schrödinger equation on an interval. ESAIM: COCV 16 (2010) 356–379. [CrossRef] [EDP Sciences] [Google Scholar]
  19. C. Laurent, F. Linares and L. Rosier, Control and stabilization of the Benjamin-Ono equation in L2(T). Arch. Ratl. Mech. Anal. 218 (2015) 1531–1575. [CrossRef] [Google Scholar]
  20. C. Laurent, L. Rosier and B.-Y. Zhang, Control and stabilization of the Korteweg-de Vries equation on a periodic domain. Commun. Partial Differ. Equ. 35 (2010) 707–744. [CrossRef] [Google Scholar]
  21. F. Linares, L2 Global well-posedness of the initial value problem associated to the Benjamin equation. J. Differ. Equ. 152 (1999) 377–393. [CrossRef] [Google Scholar]
  22. F. Linares and M. Scialom, On generalized Benjamin type equations. Discrete Contin. Dyn. Syst. 12 (2005) 161–174. [CrossRef] [MathSciNet] [Google Scholar]
  23. F. Linares and J.H. Ortega, On the controllability and stabilization of the linearized Benjamin-Ono equation. ESAIM: COCV 11 (2005) 204–218. [CrossRef] [EDP Sciences] [Google Scholar]
  24. F. Linares and L. Rosier, Control and Stabilization of the Benjamin-ono equation on a periodic domain. Trans. Amer. Math. Soc. 367 (2015) 4595–4626. [CrossRef] [MathSciNet] [Google Scholar]
  25. S. Micu, J. Ortega, L. Rosier and B.-Y. Zhang, Control and stabilization of a family of Boussinesq systems. Discrete Contin. Dyn. Syst. 24 (2009) 273–313. [CrossRef] [MathSciNet] [Google Scholar]
  26. H. Ono, Algebraic solitary waves in stratified fluids. J. Phys. Soc. Jpn. 39 (1975) 1082–1091. [CrossRef] [Google Scholar]
  27. M. Panthee and F. Vielma Leal, On the controllability and stabilization of the Benjamin equation on a periodic domain. Ann. Inst. H. Poincare Anal. Non Linéaire 38 (2021) 1605–1652. [CrossRef] [MathSciNet] [Google Scholar]
  28. M. Panthee and F. Vielma Leal, On the controllability and stabilization of the linearized Benjamin equation on a periodic domain. Nonlinear Anal. Real World Appl. 51 (2020) 102978, 28 pp. [CrossRef] [MathSciNet] [Google Scholar]
  29. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences 44. Springer-Verlag, New York (1983). [CrossRef] [Google Scholar]
  30. L. Rosier, A survey of controllability and stabilization results for partial differential equations. RS-JESA 41 (2007) 365–411. [CrossRef] [Google Scholar]
  31. T. Roubíček, Nonlinear Partial Differential Equations with Applications. Second edition, International Series of Numerical Mathematics 153, Birkhäuser/Springer Basel AG, Basel (2013). [Google Scholar]
  32. D.L. Russell and B.-Y. Zhang, Extact controllability and stabilizability of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 348 (1996) 3643–3672. [CrossRef] [MathSciNet] [Google Scholar]
  33. S. Shi and J. Li, Local well-posedness for periodic Benjamin equation with small initial data. Bound. Value Probl. 2015 (2015) 60, 15pp. [CrossRef] [Google Scholar]
  34. V.I. Shrira and V.V. Voronovich, Nonlinear dynamics of vorticity waves in the coastal zone. J. Fluid. Mech. 326 (1996) 181–203. [CrossRef] [MathSciNet] [Google Scholar]
  35. M. Slemrod, A note on complete controllability and stabilizability for linear control systems in Hilbert space. SIAM J. Control 12 (1974) 500–508. [CrossRef] [MathSciNet] [Google Scholar]
  36. T. Tao, Nonlinear Dispersive Equations. Local and Global Analysis. CBMS Regional Conference Series in Mathematics 106, American Mathematical Society, Providence, RI (2006). [CrossRef] [Google Scholar]
  37. T. Tao, Multilinear weighted convolution of L2-functions, and applications to nonlinear dispersive equations. Am,. J. Math. 123 (2001) 839–908. [CrossRef] [Google Scholar]
  38. F.J. Vielma Leal and A. Pastor, Two simple criterion to obtain exact controllability and stabilization of a linearized family of dispersive PDE’s on a periodic domain. To appear in: Evolution Equations and Control Theory DOI: 10.3934/eect.2021062. [Google Scholar]
  39. X. Zhao and M. Bai, Control and stabilization of high-order KdV equation posed on the periodic domain. J. Partial Differ. Equ. 31 (2018) 29–46. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.